# SDR FOTR20006NR5097

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Component: Elevator
- Component part number: 65727848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN GOUGED AT ELEVATOR STA 118. REPAIRED ON FASI WO 20006, N/R 05097- REPAIRED RT ELEVATOR UPPER SKIN AT ELEV STA 118 IAW SRM 55-20-3 FIG, 4 AND 55-20-2 FIG 1, REV 102. MATERIAL USED: DOUBLER; 2024-T3, 0.032", DIM: 7.375" X 4.125", FILLER; 2024-T3, 0.012", DIM: 2.875" X 1.250". CUT OUT DIM: 2.875" X 1.250". ACCOMPLISHED WEIGHT AND BALANCE, NEW MOMENT 120.9 IN. LBS. WITHIN LIMITS.
